MAUDE Adverse Event Report: SCHOELLY FIBEROPTIC GMBH DA VINCI; NIR HANDHELD CAMERA

SCHOELLY FIBEROPTIC GMBH DA VINCI; NIR HANDHELD CAMERA
Model Number 470655-01
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unspecified da vinci-assisted surgical procedure, the schoelly handheld camera was not connecting, and color bars were displayed on the monitor of the vision side cart (vsc).The customer stated they have had multiple connection issues with the schoelly handheld camera associated with this event.It was stated they would clean the camera connector with an alcohol wipe and "sometimes that would fix the connection issue." however, once sent through the sterilization process it would no longer connect.A backup schoelly handheld camera was requested and installed which caused a 5-minute surgical delay.The procedure was completed robotically with no reported patient injury, and the patient was discharged home the same day.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) has received the schoelly handheld camera to perform failure analysis.However, as of the date of this report, the evaluation of the schoelly handheld camera has not been completed.

Brand Name
DA VINCI
Common Device Name
NIR HANDHELD CAMERA
Manufacturer (Section D)
SCHOELLY FIBEROPTIC GMBH
robert-bosch-strasse 1-3
denzlingen 79211
GM  79211
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24629829
Report Number2955842-2026-16616
Device Sequence Number9015311
Product Code GCJ
UDI-Device Identifier04250480109076
UDI-Public(01)04250480109076
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K221591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470655-01
Device Catalogue Number470655
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES.
Patient SexUnknown